# SDR 2006UALA00937

- Difficulty date: May 12, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 39,275 hours, 24,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES CRACKED AT STA 787 STR 8R, STA 907 STR 8L AND STA 907 AT STR 8R.
